# SDR SWAA2022050903262

- Difficulty date: May 4, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 60,896 hours, 37,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT WIDOW LOWER EXIT SIGN MISSING DIRECTIONAL ARROW. / [01] REMOVED AND REPLACED LENS ON RH EMERGENCY EXIT SIGN PER AMM 33-51-01.;[02] INSPECTED
